MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) hiv o plus results on one lot and 3 prism analyzers.No specific repeat (b)(6) data was provided for the 20 sids and no impact to patient management was reported.The samples were confirmed (b)(6) on (b)(4).
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling, review of field data and specificity testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.No return patient sample was available.Clinical specificity testing of negative panel replicates was performed using in-house retained kits stored at the recommended storage condition.Specificity testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7953354
Report Number1415939-2018-00150
Device Sequence Number16250233
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Catalogue Number03L68-68
Device Lot Number87088M500
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date10/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM ANALYZERS LN 6A36; PRISM ANALYZERS LN 6A36; SN (B)(4); SN (B)(4)